MathSciNet Relay Station
MathSciNet bibliographic data
MR2529333 (2010h:42023) 42B20 (42B25)
Sato, Shuichi Estimates for singular integrals along surfaces of revolution. J. Aust. Math. Soc. 86 (2009), no. 3, 413–430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement